# SDR SWAA2023103002929

- Difficulty date: September 20, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 STIFFENER 3 AT LT HORIZONTAL STABILIZER 2023-594176<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[02] CHANGED MEASUREMENT FIELD 3 TO YES DUE TO THIS FAULT WAS ASSOCIATED TO A FAILURE TYPE;[03] REPAIRED INSPAR RIB 120.30 STIFFENER 3 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED INSPAR RIB 120.30 STIFFENER 3 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5  RII ACCOMPLISHED  SEE INDIVIDUAL SIGNOFFS BELOW
